Strongly (V-lambda, A, P) - Summable sequence spaces defined by a modulus


Bilgin T. , ALTUN Y.

MATHEMATICAL MODELLING AND ANALYSIS, vol.12, no.4, pp.419-424, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.3846/1392-6292.2007.12.419-424
  • Title of Journal : MATHEMATICAL MODELLING AND ANALYSIS
  • Page Numbers: pp.419-424

Abstract

We introduce the strongly (V-lambda, A, p) - summable sequences and give the relation between the spaces of strongly (V-lambda, A, p) - summable sequences and strongly (V-lambda, A, p) - summable sequences with respect to a modulus function when A = (a(ik)) is an infinite matrix of complex numbers and p = (p(i)) is a sequence of positive real numbers. Also we give natural relationship between strongly (V-lambda, A, p) - convergence with respect to a modulus function and strongly S-lambda(A) - statistical convergence.